# SDR C2XA97IA362

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671311200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT FRAME 37 CORRODED AT FLOOR LEVEL.  MAINTENANCE REMOVED CORRODED SECTION OF FRAME 37 AND INSTALLED REPAIR DOUBLER IAW ATR-42 EC5310-01013.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
